American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B33) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Zongming Guo and Juncheng Wei. Global solution branch and Morse index estimates of a semilinear elliptic equation with super-critical exponent. Trans. Amer. Math. Soc. 363 (2011) 4777-4799. MR 2806691.
Abstract, references, and article information   
View Article: PDF

[2] Liping Wang, Juncheng Wei and Shusen Yan. A Neumann problem with critical exponent in nonconvex domains and Lin-Ni's conjecture. Trans. Amer. Math. Soc. 362 (2010) 4581-4615. MR 2645043.
Abstract, references, and article information   
View Article: PDF

[3] A. N. Carvalho and J. W. Cholewa. Local well posedness, asymptotic behavior and asymptotic bootstrapping for a class of semilinear evolution equations of the second order in time. Trans. Amer. Math. Soc. 361 (2009) 2567-2586. MR 2471929.
Abstract, references, and article information   
View Article: PDF

[4] Vladimir Kondratiev, Vitali Liskevich and Zeev Sobol. Positive super-solutions to semi-linear second-order non-divergence type elliptic equations in exterior domains. Trans. Amer. Math. Soc. 361 (2009) 697-713. MR 2452821.
Abstract, references, and article information   
View Article: PDF

[5] Pascal Bégout and Ana Vargas. Mass concentration phenomena for the $L^2$-critical nonlinear Schrödinger equation. Trans. Amer. Math. Soc. 359 (2007) 5257-5282. MR 2327030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jean Dolbeault and Isabel Flores. Geometry of phase space and solutions of semilinear elliptic equations in a ball. Trans. Amer. Math. Soc. 359 (2007) 4073-4087. MR 2309176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1